Two Rounds of Hyaluronidase and That Esky Tyndall Was Gone - New York

This is the best dr for hyaluronidase. i had these...

this is the best dr for hyaluronidase. i had these two pesky dark circles due to restylane. she quickly fixed . it only took two appointments. no bruising, no downtime, no discoloration (and my skin is thin). i searched everywhere for someone who could do it, but it was frustrating and the drs i saw undercorrected me or overcorrected me once and left me with dry skin. no side effects with dr halaas. i am planning on going back for fillers in the fall. recommended !
Manhattan Facial Plastic Surgeon

awesome and personable. precise. she won't rush you out...

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
4 out of 5 stars Wait times
Was this review helpful? 2 others found this helpful

Comments (7)

good to know. so the discolouration is gone? i had hyaluronidase injected after juve went wrong, but dissolving the HA left deep grooves in the tear troughs. now had restylane put under the eyes but the discolouration is still there. i think my skin is too thin and pale for all these things, including the hyaluronidase, which did not leave me with a good result because of the deep grooves
  • Reply
hi, hyaluronidase needs to be done little by little. did you bruise? i had the same experience as you with one dr once, but then i found a good dr and none of the above happened. finding a good injector is important and can be frustrating. no worries though, your problem is temporary as long as they injected under the muscle. never use juve
  • Reply
let me ask you, how long did you wait to get resty after hyaluronidase? if you got it only one week later your skin may still be too thin bc hylase removes some of your hyaluronic acid revealing the underlying structure or new filler (but within months it comes back). that is why yourskin is thinner temporarily. i had such bad luck with fillers in the last year that ibecame an expert on this and spent a year fixing drs' mistakes. this trend to let anyone with a degree inject oughta stop. they are ruini g ppl's lives. ifyou live in ny, i recommend dr halaas.
  • Reply
thanks for the reply. I only waited 48 hours after the hyaluronidase to get resty as the grooves looked very bad to me. i agree that the hyaluronidase thins everything out, not only dissolving the filler. my skin is very thin and transparent now. but the resty was injected very deep, under the muscle, i even heard it pop and crackle slightly as the needle went through onto bone! so hoping that the discolouration is temporary as you suggest and will improve as my skin replenishes itself. i will never have juvederm under my eyes again - i believe it caused all these problems.
  • Reply
the amount of hyaluronidase was relatively small though - 20 units on each side.
  • Reply
it still thins out the skin. in a couple of months you will be back to normal, may be sooner. just be patient. use neocutis perle to avoid discoloration.
  • Reply
thank you! hope it does come back to normal. hyaluronidase can be a little scary...
  • Reply